# SDR AU971430

- Difficulty date: November 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A22
- Condition: Cracked
- Location: Fuselage Upper
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE UPPER FRAME CRACKED IN WELD IN AREA DESCRIBED IN AD/R22/41 A1.
